# SDR G1IAN983C2011B

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N983C
- Make and model: Beech 200BEECH
- Aircraft serial: BB755
- Aircraft time: 11,319 hours, 11,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3086070843004
- Condition: Loose
- Location: Cockpit
- Part time: 11,319 hours, 11,644 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RETURNING FROM BFI ON APPROACH TO SIT THE PILOT SELECTED GEAR DOWN AND ONLY GOT A NOSE GREEN LIGHT AND THE GEAR HANDLE WAS INDICATING IN-TRANSIT (RED LIGHT).  CYCLED THE GEAR AND GOT THREE GREEN DOWN AND LOCKED LIGHTS AND THE IN-TRANSIT LIGHT WENT OUT (NORMAL OPS).  MAINTENANCE REQUESTED A FERRY PERMIT AND RELOCATED THE AIRCRAFT TO ANC MAINTENANCE BASE WITH THE GEAR REMAINING IN THE DOWN AND LOCKED POSITION.  MAINTENANCE FOUND THE LANDING GEAR DOWN INDICATOR ASSY LOOSE.  REINSTALLED INDICATOR ASSY CLEANED ALL GEAR SWITCHES, CYCLED GEAR NUMEROUS TIMES WITH GOOD RESULTS.  FLIGHT CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
